# SDR DXTA200601455

- Difficulty date: June 24, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N108QS
- Make and model: Beech 400A
- Aircraft serial: RK382
- Aircraft time: 1,112 hours, 1,026 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO SPLIT IN AIRSPEED INDICATIONS.  LEFT : HUNG AT 80KTS.  RIGHT : READ 100 KTS.  INSPECTED LT PITOT PROBE FOR BLACKAGE.  NO VISUAL SIGN OF BLOCKAGE NOTED.  CONNECTED PITOT TESTER TO LT PITOT TUBE AT ADC.  APPLIED PRESSURE AND REMOVED BUG FROM PITOT TUBE.  REMOVED TESTER AND RECONNECTED LINE TO ADC PERFORMED PITOT SYSTEM LEAK CHECK IAW FAR 91-411 & HAWKER 400XP AMM 34-12-00.
